Houghton, S.M., Tobias, S.M., Knobloch, E. et al. (1 more author) (2009) Bistability in the Complex Ginzburg-Landau Equation with Drift. Physica D: Nonlinear Phenomena, 238 (2). pp. 184-196. ISSN 0167-2789
Abstract
Properties of the complex Ginzburg-Landau equation with drift are studied focusing on the Benjamin-Feir stable regime. On a finite interval with Neumann boundary conditions the equation exhibits bistability between a spatially uniform time-periodic state and a variety of nonuniform states with complex time dependence. The origin of this behavior is identified and contrasted with the bistable behavior present with periodic boundary conditions and no drift.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Copyright © 2008 Elsevier B.V. This is an author produced version of a paper published in 'Physica D: Nonlinear Phenomena'. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Complex Ginzburg-Landau Equation, Bistability, Spatiotemporal Chaos |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Funding Information: | Funder Grant number EPSRC EP/D032334/1 |
Depositing User: | Dr S M Houghton |
Date Deposited: | 25 Mar 2009 18:52 |
Last Modified: | 16 Sep 2016 13:45 |
Published Version: | http://dx.doi.org/10.1016/j.physd.2008.09.011 |
Status: | Published |
Publisher: | Elsevier |
Refereed: | Yes |
Identification Number: | 10.1016/j.physd.2008.09.011 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:7924 |